Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 385, NWS Albuquerque, NM

August 13, 2017De Baca County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 13, 2017, 3:48 PM MDT for De Baca County, New Mexico. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2017, 3:48 PM MDT (21:48 UTC)
Expired
Aug 13, 2017, 4:30 PM MDT
In force
42 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County De Baca County, NM

The radar

The Cannon AFB radar (KFDX), 54 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 3:50 PM MDTTSTM WND GST 601 Sw Fort Sumner, NM
Aug 13, 3:55 PM MDTHAIL 0.752 Nnw Fort Sumner, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 93 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
93 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

779 
WUUS55 KABQ 132148
SVRABQ
NMC011-132230-
/O.NEW.KABQ.SV.W.0385.170813T2148Z-170813T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
348 PM MDT SUN AUG 13 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northeastern De Baca County in east central New Mexico...

* Until 430 PM MDT.

* At 348 PM MDT, a severe thunderstorm was located near Fort Sumner,
  moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Fort Sumner and Sumner Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3439 10404 3438 10442 3458 10446 3468 10418
      3461 10413 3460 10409
TIME...MOT...LOC 2148Z 258DEG 11KT 3449 10435 

HAIL...1.00IN
WIND...60MPH
 
$$

44
2 follow-up statements
881 
WWUS55 KABQ 132209
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
409 PM MDT SUN AUG 13 2017

NMC011-132230-
/O.CON.KABQ.SV.W.0385.000000T0000Z-170813T2230Z/
De Baca-
409 PM MDT SUN AUG 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN DE BACA COUNTY...

At 406 PM MDT, a severe thunderstorm was located near Fort Sumner, 
moving east at 15 mph. At 350 pm the public reported 60 mph winds 
with this storm 1 mile southwest of Fort Sumner.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Fort Sumner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3438 10437 3456 10440 3468 10418 3461 10413
      3460 10409 3439 10404
TIME...MOT...LOC 2206Z 258DEG 11KT 3450 10428 

HAIL...1.00IN
WIND...60MPH
 
$$

44
944 
WWUS55 KABQ 132221
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
421 PM MDT SUN AUG 13 2017

NMC011-132231-
/O.EXP.KABQ.SV.W.0385.000000T0000Z-170813T2230Z/
De Baca-
421 PM MDT SUN AUG 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DE BACA COUNTY
WILL EXPIRE AT 430 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 1100 PM MDT for
east central New Mexico.

LAT...LON 3438 10437 3456 10440 3468 10418 3461 10413
      3460 10409 3439 10404
TIME...MOT...LOC 2221Z 258DEG 11KT 3451 10424 

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:32 PM MDT, 16 minutes earlier.

Area forecast discussion, Aug 13, 3:32 PM MDT, 16 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
332 PM MDT Sun Aug 13 2017

.SYNOPSIS...
Showers and thunderstorms, some severe, will impact portions of
northeast and east central New Mexico through the evening. Large hail
and damaging winds will be the main threats with these storms. A few
severe storms will remain possible over eastern New Mexico on Monday
and Tuesday, but the remainder of the state will trend drier. Even
drier conditions are expected Wednesday through Friday, though
a wind shift across the northeast will keep a few storms in the
forecast. The drier air over the state will allow minimum
temperatures to trend a little cooler as well, especially over the
west. Moisture may be on the upswing early next week.

&&

.DISCUSSION...
The right entrance region of the upper level jet is currently over
northeast NM as a weak surface low is centered in the vicinity of
KLVS. The resultant low level southeasterly flow over far NE NM is
advecting very moist dewpoints onto the high terrain. LAPS analysis
indicates a very unstable atmosphere (Surface based CAPE over 4000
J/KG and LI's from -8 to -9C) along the OK/TX border across eastern
NM. 0 to 6km bulk shear values are also between 30 and 40kt in this
area. Showers and thunderstorms, some severe, have already developed
and will continue to develop and shift southeastward through the
remainder of the evening. As these storms move into the more unstable
air, expect more of them to become severe.

Going into Monday, showers and thunderstorms are expected to develop
over the high terrain Monday afternoon, then generally shift
eastward. An area of convergence is noted across eastern NM where a
psuedo-dryline may set up, particularly if the NAM is correct. Plenty
of instability will remain in place east of this boundary, so if
storms do develop, a few severe storms will not be out of the
question.

By Tuesday, much drier air will be moving over NM and mixing to the
surface. Dewpoints will signficantly drop across central and western
areas and convection will be signficantly limited. There are some
differences between models with respect to how far east the moisture
will mix out. Think the GFS may be too bullish with drying out the
low levels across eastern NM, so have left a chance for
thunderstorms. Again, not out of the question to see a few severe
storms.

Wednesday and Thursday will trend even drier as the mid level dry
slot shifts overhead. However, a weak wind shift across northeast NM
will keep storms a possibility. Another wind shift will be possible
on Friday across the NE, but the west will remain dry.

After a mostly dry mid to late week period, moisture looks to return
early next week as an upper high builds over Texas and a weakness or
trough develops over California

34

&&

.FIRE WEATHER...
An upper level jet crossing NM today is interacting with abundant
low level moisture and instability to produce scattered showers and
storms. Activity will move east/southeast and be capable of locally
heavy rainfall, hail, and gusty outflow winds. Overnight recoveries
will be very good to excellent all areas with lingering cloud cover
overhead. Monday will feature one last day of moisture recycling
before the upper jet forces much drier air into NM. The greatest
coverage again will be along and south of Interstate 40 and over
the northeast plains.

A deep-layer dry intrusion will shift east across the southwestern
U.S. Tuesday through Friday. This will trend humidity values much
lower areawide and winds will become noticeable more breezy during
the late afternoon. Min humidity values may fall below 10% west of
the Cont Divide Wednesday, Thursday, and even Friday. Overnight
recoveries will however still be good most areas with the higher
soil moisture values in place. Max temps will trend a few degrees
warmer and min temps will trend cooler. Just enough moisture may
linger across the southeastern quadrant of the forecast area for a
few storms each afternoon. Vent rates will be excellent for the
entire area.

Extended guidance is hinting that moisture will seep northward by
Saturday as the upper high shifts east and an easterly wave crosses
Mexico. A couple model runs from this morning show a return to much
wetter conditions for a couple days early next week.

Guyer

&&

.AVIATION...
18Z TAF CYCLE
Clouds building over the higher terrain of central and western NM
will move southeast and develop into scattered -SHRA/TSRA thru the
afternoon. Storms will produce strong outflow winds, heavy rainfall,
and perhaps a brief cig/vsby restriction under the heaviest cores.
Precip will focus over eastern NM aft 00Z as a northeasterly wind
shift across the plains. SHRA/TSRA will likely continue well into
the evening hours, followed by another round of low cigs from KLVS
to KTCC aft 06Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  60  89  60  86 /  10  10  10   5
Dulce...........................  50  83  50  80 /  10  20  20  10
Cuba............................  55  83  55  80 /  10  20  20  10
Gallup..........................  55  85  53  82 /  20  20  10   0
El Morro........................  52  79  51  78 /  20  30  20   5
Grants..........................  54  83  53  82 /  20  30  20   5
Quemado.........................  56  79  55  79 /  30  40  30   5
Glenwood........................  61  86  61  85 /  30  40  20  10
Chama...........................  48  77  48  74 /  20  20  20  20
Los Alamos......................  59  82  56  82 /  10  40  40  10
Pecos...........................  55  82  55  80 /  10  30  30  20
Cerro/Questa....................  51  79  51  77 /  20  20  30  20
Red River.......................  44  71  44  68 /  30  30  30  20
Angel Fire......................  42  75  44  75 /  30  20  20  20
Taos............................  51  82  51  81 /  20  20  20  10
Mora............................  52  80  52  79 /  20  30  40  20
Espanola........................  61  87  61  86 /  10  20  20  10
Santa Fe........................  58  83  57  82 /  10  20  20  10
Santa Fe Airport................  58  86  59  85 /  10  20  20  10
Albuquerque Foothills...........  63  88  61  87 /  10  20  20  10
Albuquerque Heights.............  66  89  64  88 /  10  20  20   5
Albuquerque Valley..............  65  90  65  89 /  20  20  20   5
Albuquerque West Mesa...........  64  89  63  88 /  10  20  20   5
Los Lunas.......................  63  93  63  91 /  20  20  20   5
Rio Rancho......................  64  89  63  89 /  10  20  20   5
Socorro.........................  67  90  66  90 /  30  30  20  10
Sandia Park/Cedar Crest.........  57  85  56  83 /  10  30  30  10
Tijeras.........................  60  87  58  85 /  10  30  30  10
Moriarty/Estancia...............  54  86  57  85 /  20  30  30  10
Clines Corners..................  56  84  56  82 /  20  30  30  20
Gran Quivira....................  59  85  58  84 /  20  40  30  10
Carrizozo.......................  62  87  62  86 /  40  30  30  10
Ruidoso.........................  57  79  57  78 /  40  60  40  20
Capulin.........................  53  81  55  84 /  50  30  20  20
Raton...........................  54  85  54  85 /  40  20  20  20
Springer........................  56  87  56  87 /  40  20  20  20
Las Vegas.......................  54  83  54  83 /  20  30  30  20
Clayton.........................  60  85  61  89 /  70  20  20  20
Roy.............................  59  85  58  87 /  40  20  30  20
Conchas.........................  65  92  65  94 /  40  20  30  20
Santa Rosa......................  63  92  63  92 /  30  20  30  20
Tucumcari.......................  64  93  66  95 /  40  20  30  20
Clovis..........................  64  89  65  89 /  40  20  30  30
Portales........................  64  90  66  90 /  30  20  30  30
Fort Sumner.....................  67  92  66  92 /  30  20  30  20
Roswell.........................  69  95  69  95 /  20  20  30  20
Picacho.........................  64  87  63  88 /  20  40  40  20
Elk.............................  61  82  60  82 /  40  50  40  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

34
Hazardous weather outlook, Aug 13, 3:56 AM MDT, 11 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
356 AM MDT Sun Aug 13 2017

NMZ501>540-141130-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
356 AM MDT Sun Aug 13 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms across far northeast
and east-central New Mexico this afternoon and evening. Storms will
be capable of producing large hail, strong downburst winds, frequent
lightning, and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday
Thunderstorms will favor areas near and south of Interstate 40 Monday
afternoon and evening. Drier air from the west will keep thunderstorms
confined mainly to the eastern plains Tuesday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening for
far northeast and east-central NM for severe storms.

33

In the hours before

Special weather statement, Aug 13, 2:24 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
224 PM MDT SUN AUG 13 2017

NMZ530-132100-
Union County-
224 PM MDT SUN AUG 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
300 PM MDT...

At 224 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles west of Kenton, or 34 miles northeast of Des Moines, moving
east at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern Union
County.

&&

LAT...LON 3684 10303 3686 10334 3700 10335 3700 10304
TIME...MOT...LOC 2024Z 265DEG 10KT 3697 10327

44
Special weather statement, Aug 13, 2:51 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
251 PM MDT SUN AUG 13 2017

NMZ530-132115-
Union County-
251 PM MDT SUN AUG 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 315 PM
MDT...

At 251 PM MDT, Doppler radar was tracking a strong thunderstorm near
Mount Dora, or 16 miles west of Clayton, moving southeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Mount Dora.

&&

A severe thunderstorm watch remains in effect until 1100 PM MDT for
northeastern New Mexico.

LAT...LON 3644 10361 3658 10348 3647 10320 3625 10339
TIME...MOT...LOC 2051Z 306DEG 10KT 3647 10347

44
Local storm report, Aug 13, 3:04 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MDT SUN AUG 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     FLASH FLOOD      5 S ARABELA             33.51N 105.17W
08/13/2017                   LINCOLN            NM   EMERGENCY MNGR

&&

EVENT NUMBER ABQ1702157

CML
Special weather statement, Aug 13, 3:14 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
314 PM MDT SUN AUG 13 2017

NMZ528-132145-
Far Northeast Highlands-
314 PM MDT SUN AUG 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA AND SOUTH
CENTRAL COLFAX COUNTIES UNTIL 345 PM MDT...

At 314 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Ocate, or 15 miles north of Wagon Mound, moving
southeast at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

This storm will remain over mainly rural areas of northeastern Mora
and south central Colfax Counties.

This includes Interstate 25 between Mile Markers 392 and 405.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3632 10480 3621 10454 3600 10475 3612 10487
      3613 10487 3613 10489 3618 10494 3617 10490
      3614 10486 3615 10485 3619 10489 3622 10490
TIME...MOT...LOC 2114Z 308DEG 8KT 3621 10481

44
Special weather statement, Aug 13, 3:16 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
316 PM MDT SUN AUG 13 2017

NMZ537-132145-
De Baca County-
316 PM MDT SUN AUG 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE BACA COUNTY UNTIL 345
PM MDT...

At 316 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Fort Sumner. This storm was nearly stationary.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

This storm will remain over mainly rural areas of central De Baca
County.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3426 10449 3443 10444 3443 10419 3416 10427
TIME...MOT...LOC 2116Z 284DEG 3KT 3433 10438

44
Special weather statement, Aug 13, 3:25 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
325 PM MDT SUN AUG 13 2017

NMZ512-513-516-132200-
Upper Rio Grande Valley-West Slopes Sangre de Cristo
Mountains-Northern Sangre de Cristos above 9500 feet/Red River-
325 PM MDT SUN AUG 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAOS COUNTY UNTIL
400 PM MDT...

At 325 PM MDT, Doppler radar was tracking a strong thunderstorm near
Jaroso, or 15 miles north of Questa, moving southeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm along with heavy rain.

Locations impacted include...
Questa, Jaroso, Costilla, Amalia, Sunshine Valley, Cerro and Garcia.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3690 10528 3667 10557 3690 10584 3700 10573
      3700 10555
TIME...MOT...LOC 2125Z 300DEG 21KT 3693 10566

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 6:17 PM MDTSpecial Weather StatementABQMora28 min
Aug 12, 6:41 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Aug 12, 6:44 PM MDTSpecial Weather StatementABQMcKinley31 min
Aug 12, 7:03 PM MDTSpecial Weather StatementABQSan Miguel27 min
Aug 12, 7:17 PM MDTAreal Flood AdvisoryABQSan Miguel88 min
Aug 12, 7:22 PM MDTSevere Thunderstorm WarningABQSan Miguel38 min
Aug 12, 7:34 PM MDTSpecial Weather StatementABQ26 min
Aug 12, 7:44 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Aug 12, 8:00 PM MDTSpecial Weather StatementABQSocorro30 min
Aug 12, 8:00 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel30 min
Aug 12, 8:35 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel115 min
Aug 12, 8:40 PM MDTAreal Flood AdvisoryABQSocorro95 min
Aug 12, 8:59 PM MDTSpecial Weather StatementABQGuadalupe31 min
Aug 13, 12:28 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Aug 13, 1:00 PM MDTSpecial Weather StatementABQ30 min
Aug 13, 1:35 PM MDTAreal Flood AdvisoryABQChaves3 hr
Aug 13, 1:53 PM MDTFlash Flood WarningABQLincoln3 hr
Aug 13, 2:24 PM MDTSpecial Weather StatementABQUnion36 min
Aug 13, 2:48 PM MDTSevere Thunderstorm WarningABQUnion42 min
Aug 13, 2:51 PM MDTSpecial Weather StatementABQUnion24 min
Aug 13, 2:56 PM MDTAreal Flood AdvisoryABQChaves3 hr
Aug 13, 3:04 PM MDTSevere Thunderstorm WarningABQUnion56 min
Aug 13, 3:14 PM MDTSpecial Weather StatementABQMora31 min
Aug 13, 3:16 PM MDTSpecial Weather StatementABQDe Baca29 min
Aug 13, 3:25 PM MDTSpecial Weather StatementABQTaos35 min
Aug 13, 3:25 PM MDTSevere Thunderstorm WarningABQDe Baca65 min
Aug 13, 3:28 PM MDTSevere Thunderstorm WarningABQUnion47 min
Aug 13, 3:32 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora58 min
Aug 13, 3:34 PM MDTSevere Thunderstorm WarningABQTaos41 min
Aug 13, 3:47 PM MDTAreal Flood AdvisoryABQUnion118 min
Aug 13, 3:54 PM MDTAreal Flood AdvisoryABQDe Baca, Quay111 min
Aug 13, 4:01 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora119 min
Aug 13, 4:19 PM MDTSevere Thunderstorm WarningABQHarding, Union56 min
Aug 13, 4:22 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel53 min
Aug 13, 4:35 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Quay115 min
Aug 13, 4:49 PM MDTAreal Flood AdvisoryABQLincoln116 min
Aug 13, 5:15 PM MDTSpecial Weather StatementABQSan Miguel30 min
Aug 13, 5:24 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel111 min
Aug 13, 5:34 PM MDTSpecial Weather StatementABQHarding26 min
Aug 13, 5:41 PM MDTSevere Thunderstorm WarningABQHarding, Union34 min
Aug 13, 5:53 PM MDTAreal Flood AdvisoryABQColfax, Harding, Union112 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.